Alert archive / Hawaii / Flash Flood Warnings in 2015
Flash Flood Warning 48, NWS Honolulu, HI
NWS Honolulu, HI issued this flash flood warning at Sep 15, 2015, 3:41 PM HST for Hawaii County, Hawaii. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 15, 2015, 3:41 PM HST (01:41 UTC)
- Expired
- Sep 15, 2015, 9:33 PM HST
- In force
- 6 hr
- Issued by
- NWS Honolulu, HI
- Area
- Storm-based polygon
- Flood severity
- None
County Hawaii County, HI
The radar
The South Shore radar (PHWA), 43 km from the middle of the area, began a volume at 01:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Hilo, (PITO), launched 00:00Z, 1.7 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 138 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 855 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- -43 m²/s²
- 0-3 km storm-relative helicity
- -9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
799
WGHW50 PHFO 160141
FFWHFO
HIC001-160445-
/O.NEW.PHFO.FF.W.0048.150916T0141Z-150916T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HONOLULU HI
341 PM HST TUE SEP 15 2015
THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A
* FLASH FLOOD WARNING FOR...
THE ISLAND OF HAWAII IN HAWAII COUNTY
* UNTIL 645 PM HST
* AT 339 PM HST...RADAR INDICATED TORRENTIAL RAINFALL IMPACTING THE
LOWER KONA SLOPES FROM CAPTAIN COOK TO KAILUA-KONA...WITH RAINFALL
RATES NEAR 3 INCHES PER HOUR LIKELY LEADING TO FLASH FLOODING.
ADDITIONAL HEAVY SHOWERS AND THUNDERSTORMS WERE IMPACTING THE KAU
DISTRICT UPSLOPE FROM KAWA FLATS...AS WELL AS THE AREA NEAR
PUUANAHULU.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED
TO...KAILUA-KONA...CAPTAIN COOK...HONAUNAU...
PUUANAHULU...KEAUHOU... HONALO AND HAWAIIAN OCEAN VIEW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING IN
STREAMS...ROADS AND LOW LYING AREAS. MOVE TO HIGHER GROUND NOW.
DO NOT CROSS FAST FLOWING OR RISING WATER IN YOUR VEHICLE OR ON FOOT.
TURN AROUND...DON/T DROWN.
&&
THIS WARNING MAY NEED TO BE EXTENDED BEYOND 645 PM HST IF HEAVY RAIN
PERSISTS.
THIS FLASH FLOOD WARNING REPLACES THE PREVIOUSLY ISSUED ADVISORY THAT
WAS IN EFFECT FOR PORTIONS OF THE ISLAND OF HAWAII IN HAWAII COUNTY.
LAT...LON 1904 15588 1910 15591 1936 15589 1944 15593
1949 15593 1949 15595 1959 15597 1965 15603
1968 15603 1995 15581 1922 15534 1916 15545
1902 15585
$$
BIRCHARD6 follow-up statements
110
WGHW70 PHFO 160252
FFSHFO
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HONOLULU HI
452 PM HST TUE SEP 15 2015
HIC001-160445-
/O.CON.PHFO.FF.W.0048.000000T0000Z-150916T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HAWAII HI-
452 PM HST TUE SEP 15 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM HST FOR THE
ISLAND OF HAWAII IN HAWAII COUNTY...
AT 450 PM HST...RADAR INDICATED HEAVY SHOWERS AND THUNDERSTORMS OVER
THE LOWER KONA SLOPES...WITH RAINFALL RATES UP TO 3 INCHES PER HOUR.
THESE HEAVY SHOWERS HAVE RECENTLY RE-STRENGTHENED OVER THE AREA FROM
KEALAKEKUA TO KAILUA-KONA TO KEAHOLE POINT...AND ARE NEARLY STATIONARY.
MEANWHILE HEAVY SHOWERS OVER THE KAU DISTRICT AND LEEWARD SOUTH KOHALA
HAVE DIMINISHED.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
KAILUA-KONA...CAPTAIN COOK...HONAUNAU...PUUANAHULU...KEAUHOU AND
HOLUALOA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING IN
STREAMS...ROADS AND LOW LYING AREAS. MOVE TO HIGHER GROUND NOW.
DO NOT CROSS FAST FLOWING OR RISING WATER IN YOUR VEHICLE OR ON FOOT.
TURN AROUND...DON/T DROWN.
&&
THIS WARNING MAY NEED TO BE EXTENDED BEYOND 645 PM HST IF HEAVY RAIN
PERSISTS.
LAT...LON 1904 15588 1910 15591 1936 15589 1944 15593
1949 15593 1949 15595 1959 15597 1965 15603
1968 15603 1995 15581 1922 15534 1916 15545
1902 15585
$$
BIRCHARD880
WGHW70 PHFO 160332
FFSHFO
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HONOLULU HI
532 PM HST TUE SEP 15 2015
HIC001-160445-
/O.CON.PHFO.FF.W.0048.000000T0000Z-150916T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HAWAII HI-
532 PM HST TUE SEP 15 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM HST FOR THE
ISLAND OF HAWAII IN HAWAII COUNTY...
AT 525 PM HST...RADAR INDICATED TORRENTIAL RAIN CONTINUING OVER THE
LOWER LEEWARD SLOPES OF THE BIG ISLAND BETWEEN CAPTAIN COOK AND KEAHOLE
POINT...WITH RAINFALL RATES AS HIGH AS 3 TO 4 INCHES PER HOUR LEADING
TO FLASH FLOODING. BIG ISLAND POLICE DISPATCH REPORTS THAT AREA ROADWAYS
REMAIN OPEN...BUT THAT WATER AND DEBRIS IS ON THE ROADWAY IN SEVERAL
LOCATIONS...INCLUDING KUAKINI HIGHWAY IN LOWER KAILUA...AND IN HOLUALOA.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
KAILUA-KONA...CAPTAIN COOK...HONAUNAU...PUUANAHULU...KEALAKEKUA...
KEAUHOU AND HOLUALOA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING IN
STREAMS...ROADS AND LOW LYING AREAS. MOVE TO HIGHER GROUND NOW.
DO NOT CROSS FAST FLOWING OR RISING WATER IN YOUR VEHICLE OR ON FOOT.
TURN AROUND...DON/T DROWN.
&&
THIS WARNING MAY NEED TO BE EXTENDED BEYOND 645 PM HST IF HEAVY RAIN
PERSISTS.
LAT...LON 1904 15588 1910 15591 1936 15589 1944 15593
1949 15593 1949 15595 1959 15597 1965 15603
1968 15603 1995 15581 1922 15534 1916 15545
1902 15585
$$
BIRCHARD516
WGHW70 PHFO 160359
FFSHFO
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HONOLULU HI
559 PM HST TUE SEP 15 2015
HIC001-160445-
/O.CON.PHFO.FF.W.0048.000000T0000Z-150916T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HAWAII HI-
559 PM HST TUE SEP 15 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM HST FOR THE
ISLAND OF HAWAII IN HAWAII COUNTY...
AT 555 PM HST...RADAR INDICATED TORRENTIAL RAIN POUNDING KAILUA-KONA...
WITH RAINFALL RATES BETWEEN 3 AND 4 INCHES PER HOUR LEADING TO FLASH
FLOODING THAT IS LIKELY TO LEAD TO PROPERTY DAMAGE. ADDITIONAL HEAVY
RAINFALL IS IMPACTING THE AREA BETWEEN CAPTAIN COOK AND KEALAKEKUA.
BIG ISLAND POLICE DISPATCH REPORTS WATER AND DEBRIS IS ON THE ROADWAY
IN SEVERAL LOCATIONS...INCLUDING KUAKINI HIGHWAY IN LOWER KAILUA...AND
IN HOLUALOA.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
KAILUA-KONA...CAPTAIN COOK...HONAUNAU...PUUANAHULU...KEALAKEKUA...
KEAUHOU AND HOLUALOA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING IN
STREAMS...ROADS AND LOW LYING AREAS. MOVE TO HIGHER GROUND NOW.
DO NOT CROSS FAST FLOWING OR RISING WATER IN YOUR VEHICLE OR ON FOOT.
TURN AROUND...DON/T DROWN.
&&
THIS WARNING MAY NEED TO BE EXTENDED BEYOND 645 PM HST IF HEAVY RAIN
PERSISTS.
LAT...LON 1904 15588 1910 15591 1936 15589 1944 15593
1949 15593 1949 15595 1959 15597 1965 15603
1968 15603 1995 15581 1922 15534 1916 15545
1902 15585
$$
BIRCHARD333
WGHW70 PHFO 160423
FFSHFO
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HONOLULU HI
623 PM HST TUE SEP 15 2015
HIC001-160445-
/O.CON.PHFO.FF.W.0048.000000T0000Z-150916T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HAWAII HI-
623 PM HST TUE SEP 15 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM HST FOR THE
ISLAND OF HAWAII IN HAWAII COUNTY...
AT 617 PM HST...RADAR INDICATED VERY HEAVY RAIN CONTINUING THE LOWER
KONA SLOPES MAINLY BETWEEN CAPTAIN COOK AND KAILUA KONA AIRPORT WITH
RAINFALL RATES OF 2 TO 4 INCHES AN HOUR. POLICE HAS REPORTED
HAZARDOUS DRIVING CONDITIONS IN THE KAILUA KONA AREA AND OTHER ROAD
ISSUES RELATED TO THE HEAVY DOWNPOURS.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
KAILUA-KONA...CAPTAIN COOK...HONAUNAU...HONAUNAU-NAPOOPOO...
KAHALUU-KEAUHOU...KEALAKEKUA...KEAUHOU AND HOLUALOA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING IN
STREAMS...ROADS AND LOW LYING AREAS. MOVE TO HIGHER GROUND NOW.
DO NOT CROSS FAST FLOWING OR RISING WATER IN YOUR VEHICLE OR ON FOOT.
TURN AROUND...DON/T DROWN.
&&
THIS WARNING MAY NEED TO BE EXTENDED BEYOND 645 PM HST IF HEAVY RAIN
PERSISTS.
THIS FLASH FLOOD WARNING REPLACES THE PREVIOUSLY ISSUED ADVISORY THAT
WAS IN EFFECT FOR PORTIONS OF THE ISLAND OF HAWAII IN HAWAII COUNTY.
LAT...LON 1944 15593 1949 15593 1949 15595 1959 15597
1965 15603 1968 15603 1982 15590 1924 15572
1923 15590 1936 15589
$$
LAU446
WGHW50 PHFO 160436
FFWHFO
HIC001-160745-
/O.EXT.PHFO.FF.W.0048.000000T0000Z-150916T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HONOLULU HI
636 PM HST TUE SEP 15 2015
THE NATIONAL WEATHER SERVICE IN HONOLULU HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
THE ISLAND OF HAWAII IN HAWAII COUNTY
* UNTIL 945 PM HST
* AT 628 PM HST...RADAR SHOWED VERY HEAVY RAIN FALLING OVER THE
LOWER KONA SLOPES FROM NEAR THE AIRPORT TO KEAUHOU WITH RAINFALL
RATES OF 3 TO 4 INCHES AN HOUR. POLICE HAS REPORT NUNMEROUS
TRAFFIC AND ROAD ISSUES RELATED TO THE HEAVY RAINS ESPECIALLY
ALONG KUAKINI HIGHWAY.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
KAILUA-KONA...CAPTAIN COOK...HONAUNAU...HONAUNAU-NAPOOPOO...
KAHALUU-KEAUHOU...KEALAKEKUA...KEAUHOU AND HOLUALOA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING IN
STREAMS...ROADS AND LOW LYING AREAS. MOVE TO HIGHER GROUND NOW.
DO NOT CROSS FAST FLOWING OR RISING WATER IN YOUR VEHICLE OR ON FOOT.
TURN AROUND...DON/T DROWN.
&&
THIS WARNING MAY NEED TO BE EXTENDED BEYOND 945 PM HST IF HEAVY RAIN
PERSISTS.
LAT...LON 1944 15593 1949 15593 1949 15595 1959 15597
1965 15603 1968 15603 1982 15590 1924 15572
1923 15590 1936 15589
$$
LAU309
WGHW70 PHFO 160733
FFSHFO
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HONOLULU HI
933 PM HST TUE SEP 15 2015
HIC001-160734-
/O.CAN.PHFO.FF.W.0048.000000T0000Z-150916T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HAWAII HI-
933 PM HST TUE SEP 15 2015
...THE FLASH FLOOD WARNING FOR THE ISLAND OF HAWAII IN HAWAII COUNTY
IS CANCELLED...
AT 930 PM HST...RADAR SHOW A DISSIPATING SHOWER BETWEEN HONAUNAU AND
MILOLII...MOVING SOUTH AT NEAR 10 MPH. ELSEWHERE ALONG THE KONA
COAST...THE HEAVY RAINS HAVE EITHER ENDED OR MOVED OFFSHORE. AND
EMERGENCY PERSONNEL HAS STATED THE FLOODING WATERS HAVE RECEDED...
AND NO LONGER POSE A THREAT TO LIFE OR PROPERTY. ALSO...MOST IF NOT
ALL ROADS ARE NOW OPEN.
LAT...LON 1944 15593 1949 15593 1949 15595 1959 15597
1965 15603 1968 15603 1982 15590 1924 15572
1923 15590 1936 15589
$$
LAUWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Honolulu, HI wrote its last area forecast discussion before this flash flood warning went out at Sep 15, 9:50 AM HST, 5 hours 51 minutes earlier.
Area forecast discussion, Sep 15, 9:50 AM HST, 5 hours 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HONOLULU HI 950 AM HST TUE SEP 15 2015 .SYNOPSIS... MODERATE TO STRONG TRADE WINDS WILL PREVAIL THROUGH NEXT WEEKEND... BRINGING PERIODS OF CLOUDS AND SHOWERS TO THE ISLANDS. ALTHOUGH CLOUDS AND SHOWERS WILL FAVOR WINDWARD AREAS...THE WINDS WILL BE STRONG ENOUGH TO PUSH THEM TO LEEWARD AREAS AT TIMES. A PARTICULARLY SHOWERY BAND CURRENTLY PASSING OVER THE SMALLER ISLANDS WILL GRADUALLY CLEAR THROUGH THE AFTERNOON. MEANWHILE...ANOTHER AREA OF SHOWERS EAST OF THE ISLANDS IS EXPECTED TO ARRIVE OVER WINDWARD BIG ISLAND OVERNIGHT AND WEDNESDAY. ANOTHER INCREASE IN SHOWERS IS POSSIBLE THIS WEEKEND AS AN UPPER LEVEL DISTURBANCE MOVES TOWARD THE ISLANDS FROM THE NORTHEAST. && .DISCUSSION... SURFACE HIGH PRESSURE CENTERED FAR NORTH OF THE ISLANDS WILL BUILD SOUTH...AND THEN SOUTHEAST...THROUGH THE WEEKEND. THIS WILL BE THE PRIMARY FEATURE DRIVING WHAT IS EXPECTED TO BE A MODERATE TO LOCALLY STRONG LOW-LEVEL TRADE WIND FLOW OVER THE ISLANDS. TRADE WINDS WILL INITIALLY FAVOR AN ENE DIRECTION...THEN EVENTUALLY TURN TO THE E AND ESE THROUGH THE WEEKEND AS THE HIGH MOVES TO A POSITION NE OF THE ISLANDS...AND LOW PRESSURE POTENTIALLY DEEPENS TO THE W OF THE AREA. A COUPLE OF SHOWERY LOW CLOUD BANDS ARE AFFECTING THE SHORT TERM FORECAST...WITH ONE PARTICULARLY SHOWERY BAND CURRENTLY MOVING THROUGH THE SMALLER ISLANDS. 24 HOUR RAINFALL TOTALS AT WETTEST WINDWARD LOCATIONS RANGE FROM 5 TO 8 INCHES DUE TO THE PASSAGE OF THIS BAND...WHICH STARTED MOVING OVER THE ISLANDS OVERNIGHT. WHILE RAINFALL RATES HAVE NOT BEEN VERY HIGH AND ARE NOT EXPECTED TO INCREASE...THE PERSISTENT LIGHT TO MODERATE RAIN HAS LED TO AN INCREASE IN WATER LEVELS IN STREAMS. THIS BAND IS EXPECTED TO PUSH W OF THE SMALLER ISLANDS THROUGH THIS AFTERNOON...BUT MAY CONTINUE TO DAMPEN KAUAI INTO TONIGHT. WHILE WINDWARD AREAS WILL ABSORB MOST OF THE RAINFALL...SOME OF THE SHOWERS WILL CONTINUE TO SPREAD OVER LEEWARD SECTIONS. ALTHOUGH A DRYING TREND IS EXPECTED OVER THE SMALLER ISLANDS OVERNIGHT AND WEDNESDAY...AN E-W ORIENTED SHOWERY LOW CLOUD BAND CURRENTLY ABOUT 50 TO 300 MILES E OF WINDWARD BIG ISLAND IS EXPECTED TO ARRIVE OVERNIGHT THROUGH WEDNESDAY. THESE SHOWERS WILL FOCUS OVER WINDWARD AREAS OF THE BIG ISLAND...POTENTIALLY SPREADING TO WINDWARD MAUI. ASSOCIATED FORECAST GRIDS WILL BE MODIFIED TO BE BETTER IN LINE WITH THIS FORECAST PHILOSOPHY. TRADE WIND WEATHER WILL OTHERWISE PERSIST INTO THE WEEKEND...BRINGING PASSING CLOUDS AND SHOWERS TO WINDWARD AREAS...WITH NO ORGANIZED SHOWER AREAS EXPECTED. WINDS MAY TURN TOWARD THE ESE LATE THIS WEEKEND AS THE HIGH RELOCATES TO A POSITION NE OF THE ISLANDS...AND A LOW POTENTIALLY DEVELOPS W OF THE AREA. AT THE SAME TIME...A CLOSED LOW ALOFT WILL MOVE TOWARD THE ISLANDS FROM THE NE. WHILE THE BULK OF THE INSTABILITY ASSOCIATED WITH THE LOW IS EXPECTED TO REMAIN OFFSHORE TO THE NE OF THE ISLANDS...THE CLOSE PROXIMITY OF THE LOW WILL LIKELY LEAD TO AN INCREASE IN TRADE WIND SHOWERS...SOME OF WHICH MAY BECOME HEAVY. && .AVIATION... HIGH PRESSURE FAR NORTH OF THE STATE WILL KEEP MODERATE TO LOCALLY BREEZY TRADE WINDS IN PLACE OVER THE ISLANDS FOR THE NEXT FEW PERIODS. THE PHTO 12Z SOUNDING SHOWS A WEAK INVERSION BETWEEN 6-7 KFT AND THE VAD WIND PROFILES FROM SOK AND HMO RADARS SHOW WINDS BELOW 9 KFT BETWEEN 15-25 KT. THEREFORE...WE WILL KEEP AIRMET TANGO FOR LOW LEVEL TURB SOUTH THROUGH WEST OF THE MOUNTAINS IN PLACE. TRADE WINDS WILL CONTINUE TO CARRY LOW CLOUDS AND SHOWERS ACROSS THE WINDWARD AREAS. AIRMET SIERRA IS POSTED FOR NORTH THROUGH EAST SLOPES ON THE SMALLER ISLANDS. THIS WILL BE TAILORED TO ADD OR SUBTRACT AREAS AS NEEDED THROUGHOUT THE DAY. && .MARINE... A SMALL CRAFT ADVISORY /SCA/ IS IN EFFECT FOR ALL HAWAIIAN WATERS... EXCEPT THE WINDWARD BIG ISLAND WATERS...DUE TO STRONG TRADE WINDS. WHILE THE SCA CURRENTLY EXPIRES FOR MOST AREAS THIS AFTERNOON...IT HAS BEEN EXTENDED THROUGH WEDNESDAY FOR THE WINDIER ZONES AROUND MAUI AND THE BIG ISLAND. THESE ZONES MAY REQUIRE A FURTHER EXTENSION IN TIME AS WINDS WILL BE CLOSE TO CRITERIA. A SMALL TO MODERATE SSW SWELL IS EXPECTED TO CONTINUE THROUGH THURSDAY...MAINTAINING MODERATE SURF ALONG S FACING SHORES. A SLIGHTLY LARGER SSW SWELL ON FRIDAY IS EXPECTED TO CAUSE SURF ALONG S FACING SHORES TO APPROACH THE HIGH SURF ADVISORY THRESHOLD BEFORE DIMINISHING OVER THE WEEKEND. TRADE WINDS WILL GENERATE MODERATE BUT CHOPPY SURF ALONG E FACING SHORES OVER THE NEXT SEVERAL DAYS. && .HFO WATCHES/WARNINGS/ADVISORIES... SMALL CRAFT ADVISORY UNTIL 6 PM HST WEDNESDAY FOR MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS. SMALL CRAFT ADVISORY UNTIL 6 PM HST THIS EVENING FOR KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-MAUI COUNTY LEEWARD WATERS. && DISCUSSION/MARINE...BIRCHARD AVIATION...EATON
The office that day
Everything else NWS Honolulu, HI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 15, 2:43 PM HST | Areal Flood Advisory | HFO | Kalawao | 3 hr |
| Sep 15, 2:51 PM HST | Areal Flood Advisory | HFO | Hawaii | 3 hr |
| Sep 15, 9:15 PM HST | Areal Flood Advisory | HFO | Honolulu | 3 hr |
| Sep 16, 12:18 PM HST | Areal Flood Advisory | HFO | Hawaii | 3 hr |
| Sep 16, 1:57 PM HST | Flash Flood Warning | HFO | Hawaii | 3 hr |
Nearby
Flash Flood Warnings in Hawaii, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.